# SDR FX7A200500008

- Difficulty date: August 5, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N371FA
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 59,604 hours, 37,242 cycles
- Engine: Ge CFM563B1
- Engine time: 47,067 hours, 33,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B1
- Part serial: 721606
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 EGT REACHING 936 DEGREES AFTER TAKEOFF, IT WAS NECESSARY TO REDUCE POWER TO MAINTAIN BELOW 930 DEGREES, FIRST REDUCTION + OR - 2% N1 SECOND REDUCTION + OR - 4.5% N1, SET UP FOR 92.5% OAT 31 DEGRESS.  AIRCRAFT TAKEN TO THE BLAST FENCE BY THE FLIGHT CREW AND MAINTENANCE BOTH ENG OPERATIONS TO REDUCE TAKEOFF POWER NR 1 EGT 865, NR 2 EGT 890 VISUALLY INSPECTED ENG INLET AND EXHAUST AND FOUND SAFE FOR THE INTENDED PART 91 MAINTENANCE FERRY FROM MIA TO TUS.  MAINTENANCE PERFORMED THE REDUCED POWER CHECK.
